# SDR K4DA202308230001

- Difficulty date: August 23, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N224CX
- Make and model: Cessna 750
- Aircraft serial: 0238
- Aircraft time: 6,894 hours, 3,332 cycles
- Engine: Rroyce AE3007A1
- Engine time: 6,821 hours, 3,300 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT (3 - 6 MINUTES) CAS MESSAGE DISPLAYED "FAN DAMAGE R" FOLLOWED SHORTLY BY THE RIGHT ENGINE SHUTTING DOWN. AIRCRAFT RETURNED TO THE DEPARTING AIRPORT AND LANDED WITHOUT INCIDENT. INVESTIGATION BY TEXTRON & ROLLS ROYCE IS IN PROGRESS.
